# SDR DL757100188

- Difficulty date: November 6, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 PYLON RT SKIN OTBD SUBSTRUCTURE RIB FOUND 3EA INCOMING HOLES O/S AT STA 116.05/ ACCOMPLISHED ERA478028-14 REV ORG AT SAA SAT ON NON ROUTINE CARD 136559.
